Coming off Duromine

Discussion in 'Duromine Questions and Answers' started by chelby2, Oct 22, 2011.

  1. chelby2

    chelby2 New Member
    Registered

    Joined:
    Oct 22, 2011
    Messages:
    1
    Likes Received:
    0
    Hi there
    I have tried duromine for 4 weeks. Spent 1 week 15mg, but had absolutley no effect, went up to 30mg, had some effect, lose of appetite (not complete lose thou) and then, after a week at 30mg, increased to 40mg.
    Was on 40mg for about 13 days. By about day 10 on 40mg, felt not much lose of appetite, in fact, would wake up hungry, have breakfast, and be hungry again only 2hours later. My meals for certainly smaller thou.
    I quit taking it because of the dizzy spells, and hot/cold flushes, and nausea that i started to experience. I almost would of put up with it if it wasnt for the fact that I didnt feel it was working for me, over the period of 4 weeks, i would of been lucky to loose 2kg. So, not worth it really.
    My question is really, how long does it take to come out of my system. Today is day 2 of not taking it, i still feel dizzy, and nauseas.
    Can anyone offer any suggestions or advice for me..
    Thanks muchly,
    Debbie
     
Loading...